Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 24 de mayo de 2024
  

Very ampleness of multiples of principal polarization on degenerate Abelian surfaces.

Título inglés Very ampleness of multiples of principal polarization on degenerate Abelian surfaces.
Título español Gran amplitud de múltiplos de polarización principal en superficies abelianas degeneradas.
Autor/es Arsie, Alessandro
Organización Dip. Mat. Univ. Bologna, Bolonia, Italia
Revista 1139-1138
Publicación 2005, 18 (1): 119-141, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Quite recently, Alexeev and Nakamura proved that if Y is a stable semi-Abelic variety (SSAV) of dimension g equipped with the ample line bundle OY(1), which deforms to a principally polarized Abelian variety, then OY(n) is very ample as soon as n ≥ 2g + 1, that is n ≥ 5 in the case of surfaces. Here it is proved, via elementary methods of projective geometry, that in the case of surfaces this bound can be improved to n ≥ 3.
Clasificación UNESCO 120101 ; 121015
Palabras clave español Variedades proyectivas ; Variedades abelianas ; Superficies algebroides
Código MathReviews MR2135535
Código Z-Math Zbl 1076.14055
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es